Every time I take a cipro pill, I immediately get so nauseated to the point where I throw up. I also have extreme bladder pains and spasms when I take the pill.
STOP taking Cipro. Please do not think that those that post are some minority group and that the side effects are rare as Drs. would want you to believe. This is not the case. I have met so many people that have had or still have side effects to these drugs from things that go away to permanent. The spasms sound like fasiculations. I still get those to this day. I had them severe the first six months. 6 years later, they still wake me every night and get them on and off. It is not a simple twitch like Drs. try to make it out to be either. Please, get to the Drs. and do not take any STEROIDS-NONE--They do not mix with these drugs. My dr. gave me pred. and the side effects worsened. She should have known better. Take magnesium IONIC. It might, might, help. You need to take something that will lessen the effect of the Cipro. Best of luck and if you get any aches and pains pay attention and do not ignore these.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ciprofloxacin - I was recently given cipro by my doctor and was waking up in the early hours of the?
Posted 3 Dec 2010 • 1 answer
Posted 5 May 2013 • 5 answers
Posted 14 Jul 2017 • 4 answers
Posted 17 Mar 2018 • 2 answers
I am taking ciprofloxacin, 250mg, 2x for 5 days (10 pills total) for a bladder infection... I'm into
Posted 10 Jun 2018 • 1 answer